# SDR REXA2016111602310

- Difficulty date: November 16, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 22,235 hours, 14,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BS 349 FLOORBEAM FITTING IS CORRODED.  REPLACED THE FLOORBEAM FITTING IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-21-11-001-001-A01.
